Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 326, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 10, 2009, 8:50 PM CDT for 4 counties in Mississippi. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2009, 8:50 PM CDT (01:50 UTC)
- Expired
- May 10, 2009, 10:00 PM CDT
- In force
- 70 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Clarke County, MS, Jasper County, MS, Lauderdale County, MS, Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 7:50 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1666 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:36 PM CDT, 14 minutes earlier.
Area forecast discussion, May 10, 8:36 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 836 PM CDT SUN MAY 10 2009 .DISCUSSION... UPDATE: MESOSCALE INFLUENCES ARE DOMINANT THIS EVENING AS AN INTENSE CONVECTIVE SYSTEM HAS DEVELOPED AS OF EARLY EVNG OVER ERN LA/CNTRL MS. 00Z SOUNDING AT LIX DOES NOT SHOW A SIGNIFICANT CAP...SO WOULD NOT EXPECT MUCH TO HINDER THE SRN EDGE OF THE SYSTEM FROM PROPAGATING SWD TO INCLUDE AREAS SOUTH OF THE HWY 84 CORRIDOR INCLUDING HBG AS GO THROUGH THE EVNG. THE BEST SYSTEM RELATIVE SHEAR AND GREATEST DAMAGING WIND RISK SHOULD REMAIN WITH THE BOW ECHO CURRENTLY RACING EAST ALONG THE I-20 CORRIDOR...WITH THE GREATEST POTENTIAL FOR LOCALIZED FLOODING ON SRN EDGE OF SYSTEM WHERE E-W ORIENTATION OF CONVECTION WILL PROMOTE TRAINING OF TSTM CELLS. GIVEN THE STRONG MESOSCALE INFLUENCE...HAD TO MAKE SOME BIG REVISIONS TO OVERNIGHT POPS AS MUCH OF THE NORTH HALF OF THE AREA IS NOW QUIET. WILL KEEP CHANCE POPS GOING THROUGH THE NIGHT HOWEVER WITH DISTURBED WESTERLY FLOW CONTINUING ALOFT AND PRESENCE OF WEAK BAROCLINIC ZONE. /EC/ PREVIOUS DISCUSSION... ON MONDAY...SURFACE BOUNDARY BECOMES STATIONARY AGAIN CLOSER TO THE HIGHWAY 84 CORRIDOR. MODELS SUPPORT BEST CHANCES OF CONVECTION NEAR THE BOUNDARY WITH SOME ISENTROPIC LIFT NORTH OF THE FRONT ALSO KEEPING POPS UP. EXPECT THE STRONGER STORMS AND ISOLATED STRONG TO SEVERE TO AFFECT THE SOUTH HALF OF THE REGION. YET ANOTHER DECENT LOOKING TROUGH AXIS SWINGS THROUGH THE CWFA BY AFTERNOON. HEAVY RAINS COULD STILL BE AN ISSUE FOR THIS PERIOD AS STORMS MAY TRAIN FROM WEST TO EAST OVER THE SAME AREAS WHERE RAINFALL WOULD BE MORE BENEFICIAL THAN PROBLEMATIC. MAV GUIDANCE APPEARS REASONABLE WITH ANOTHER GRADIENT OF AT LEAST 15F IN HIGH TEMPS FROM NW TO SE. BY MONDAY NIGHT...A MID LEVEL SHORTWAVE RIDGE BUILDS IN BEHIND THE DEPARTING TROUGH AXIS DURING THE EVENING AND MAY SERVE TO QUIET DOWN THE CONVECTIVE ACTION A BIT OVERNIGHT. BEST LOW LEVEL MOISTURE CONVERGENCE CLOSER TO THE COAST AS WELL SO WILL KEEP POPS AT OR BELOW 40 PERCENT FOR THE EVENING AND EVEN LOWER AFTER MIDNIGHT FOR A CHANGE. TEMPS ACTUALLY DIP BELOW 60F ACROSS THE NRN PORTIONS FOR SEVERAL HOURS ASSOCIATED WITH A 1024MB SURFACE HIGH DROPPING INTO THE OH VALLEY. THIS COULD BE THE LAST TIME WE SEE THIS COOL OF AIR UNLESS THE 12Z ECMWF CAN PAN OUT WITH A BOMBING UPPER LOW NEXT WEEK./40/ LONGER TERM(TUESDAY THROUGH SUNDAY)...NEAR ZONAL FLOW WILL CONTINUE THIS WEEK WITH A RETURN TO MOSTLY DIURNAL RAIN CHANCES...BUT A PATTERN CHANGE LOOKS MORE LIKELY BY NEXT WEEKEND. BOTH MODELS HAVE A SURFACE HIGH CENTERED OVER THE OHIO VALLEY BY TUESDAY MORNING WITH DRIER MID 50 SURFACE DEW POINTS OVER OUR NORTHERN ZONES. THIS HIGH WILL SHIFT EAST TUESDAY AND RETURN FLOW WILL HELP SEND THE STALLED BOUNDARY BACK NORTH AS A WEAK WARM FRONT. ONCE THIS BOUNDARY SHIFTS NORTH OF OUR CWFA BY TUESDAY EVENING...VERY LITTLE CHANGE IN THE MID 60 DEW POINTS AND GREATER THAN ONE INCH PW AIRMASS IS SEEN THROUGH NEXT WEEKEND. THE WARM FRONT WILL MOVE OVER THE NORTHERN HALF OF OUR AREA DURING THE HEAT OF THE DAY TUESDAY. THIS WILL SHIFT THE FOCUS FOR GREATEST POPS TO OVER OUR NORTH TUESDAY AFTERNOON. ALTHOUGH A FEW STRONG STORMS CANNOT BE RULED OUT TUESDAY...IT APPEARS THE MAIN THREAT FOR SEVERE WEATHER WILL REMAIN NORTHWEST OF OUR CWFA. A NORTHERN STREAM SHORTWAVE WILL TRACK EAST ACROSS THE NORTHERN TIER STATES TUESDAY AND WEDNESDAY BEFORE LIFTING UP INTO CANADA. THE ASSOCIATED SURFACE LOW WILL DROP A COLD FRONT TOWARD OUR REGION LATE WEDNESDAY BUT THIS FRONT IS EXPECTED TO STALL WELL NORTH OF OUR CWFA WEDNESDAY NIGHT. WITH WARMER THAN NORMAL TEMPERATURES EXPECTED EACH AFTERNOON FROM WEDNESDAY ON...GENERALLY IN THE MID TO UPPER 80S...ISOLATED TO SCATTERED MAINLY AFTERNOON TO EARLY EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED. BOTH THE GFS AND ECMWF START TO SHOW A MORE AMPLIFIED WEATHER PATTERN BY SATURDAY WITH TROUGHING OVER THE WEST AND RIDGING IN THE EAST. THE PATTERN LOOKS TO REMAIN PROGRESSIVE THOUGH WITH THE TROUGH IN THE WEST MOVING OVER OUR REGION BY MONDAY. THIS MAY BRING SOME COOLER WEATHER FOR THE START OF NEXT WEEK. /22/ && .AVIATION... INTENSE CONVECTIVE COMPLEX WILL MAKE FOR HAZARDOUS AVIATION CONDITIONS AT JAN/MEI/HBG THROUGH THE EVNG HRS. LESS CONVECTIVE POTENTIAL EXISTS AFTER MIDNIGHT...BUT EXPECT A REPEAT OF IFR/LIFR STRATUS FORMATION...ESPECIALLY AFTER 08Z LASTING UNTIL ABOUT 15Z...GIVEN NEARBY SFC FRONT AND VERY MOIST BOUNDARY LAYER. MVFR/VFR CONDITIONS WILL DEVELOP BY MONDAY AFTN WITH SOME POTENTIAL FOR TSTMS...ESPECIALLY IN THE JAN/MEI/HBG AREA. /EC/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, May 10, 2:48 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 248 PM CDT SUN MAY 10 2009 ARZ074-075-MSZ018-019-025>039-112000- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 248 PM CDT SUN MAY 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND PORTIONS OF NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE FOR LOCATIONS ALONG AND NORTH OF A CROSSETT ARKANSAS...TO LEXINGTON AND MACON MISSISSIPPI LINE THIS AFTERNOON INTO THIS EVENING. THE PRIMARY RISK WILL BE WIND GUSTS OF 40 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ007>009-015-016-023-025-MSZ040>058-112000- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-TENSAS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE- NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- 248 PM CDT SUN MAY 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR LOCATIONS ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR THIS AFTERNOON AND THIS EVENING. THE PRIMARY RISK WILL BE DAMAGING WIND GUSTS UP TO 60 MPH AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS. THE COMBINATION OF OUTFLOW BOUNDARIES AND A STATIONARY FRONTAL BOUNDARY WITH DAYTIME HEATING IS EXPECTED TO GENERATE THUNDERSTORMS IN AN UNSTABLE ENVIRONMENT TODAY. PERIODS OF HEAVY RAINFALL OF UP TO 2 INCHES WILL ALSO BE POSSIBLE ESPECIALLY IF STORMS TRAIN OVER THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THESE AREAS AGAIN MONDAY AFTERNOON AND EVENING AS THE STALLED FRONTAL BOUNDARY JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME HEATING COMBINE FOR THUNDERSTORM DEVELOPMENT. THIS FRONT SHOULD RETURN NORTHWARD ON TUESDAY WITH ADDITIONAL STORMS CROSSING THE REGION HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME FROM TUESDAY THROUGH SATURDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED MONDAY AND MONDAY NIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ024-026-MSZ059>066-072>074-112000- CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 248 PM CDT SUN MAY 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL LOUISIANA...AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA AS A STALLED FRONTAL BOUNDARY JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME HEATING COMBINE FOR THUNDERSTORM DEVELOPMENT. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY CONCERNS...ALTHOUGH PERIODS OF HEAVY RAINFALL OF UP TO 2 INCHES WILL ALSO BE POSSIBLE ESPECIALLY IF STORMS TRAIN OVER THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA AGAIN MONDAY AFTERNOON AND EVENING AS THE STALLED FRONTAL BOUNDARY JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME HEATING COMBINE FOR THUNDERSTORM DEVELOPMENT. THIS FRONT SHOULD RETURN NORTHWARD ON TUESDAY WITH ADDITIONAL STORMS CROSSING THE REGION HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME FROM TUESDAY THROUGH SATURDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED MONDAY AFTERNOON. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 15
In the hours before
Local storm report, May 10, 7:34 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
734 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 1 S POCAHONTAS 32.46N 90.29W
05/10/2009 HINDS MS LAW ENFORCEMENT
TREES DOWN ON PINEHAVEN DRIVE BETWEEN HIGHWAY 49 AND
KICKAPOO ROAD. ALSO TREE DOWN ACROSS HIGHWAY 49 NEAR
PINEHAVEN DRIVE
&&
JCULINLocal storm report, May 10, 7:47 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
747 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 2 NE BRANDON 32.30N 89.98W
05/10/2009 RANKIN MS NWS EMPLOYEE
TREES DOWN JUST NORTHEAST OF BRANDON
0724 PM TSTM WND GST PELAHATCHIE 32.32N 89.80W
05/10/2009 E60.00 MPH RANKIN MS BROADCAST MEDIA
&&
JCULINLocal storm report, May 10, 7:51 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
751 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG W RAYMOND 32.26N 90.42W
05/10/2009 HINDS MS EMERGENCY MNGR
TREE DOWN ALONG HIGHWAY 467 JUST TO THE WEST OF RAYMOND
&&
JCULINLocal storm report, May 10, 8:10 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
810 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG BRANDON 32.28N 90.00W
05/10/2009 RANKIN MS EMERGENCY MNGR
TREES DOWN ALONG LOUIS WILSON AND EAST SUNSET ROADS. TREE
DOWN IN THE 3200 BLOCK OF HIGHWAY 80 AND TREE DOWN ON
MCDONALD LANE.
&&
JCULINLocal storm report, May 10, 8:13 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
813 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 3 S POCAHONTAS 32.43N 90.29W
05/10/2009 HINDS MS EMERGENCY MNGR
TREE DOWN SOUTH OF POCAHONTAS.
0651 PM TSTM WND DMG JACKSON 32.32N 90.21W
05/10/2009 HINDS MS EMERGENCY MNGR
TREE DOWN ON A HOUSE IN JACKSON.
&&
JCULINSpecial weather statement, May 10, 8:48 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 848 PM CDT SUN MAY 10 2009 MSZ018-019-025>052-110400- ATTALA-BOLIVAR-CARROLL-CHOCTAW-CLAY-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-KEMPER-LAUDERDALE-LEAKE-LEFLORE-LOWNDES-MADISON MS- MONTGOMERY-NESHOBA-NEWTON-NOXUBEE-OKTIBBEHA-RANKIN-SCOTT-SHARKEY- SUNFLOWER-WARREN-WASHINGTON-WEBSTER-WINSTON-YAZOO- 848 PM CDT SUN MAY 10 2009 AS A COMPLEX OF THUNDERSTORMS PUSHES OFF TO THE SOUTH AND EAST... GUSTY WINDS HAVE DEVELOPED OVER AREAS ALONG AND NORTH OF INTERSTATE 20 IN CENTRAL MISSISSIPPI. WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE AS WE GO THROUGH THE MID AND LATE EVENING HOURS. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES...CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION IF VENTURING OUTDOORS THIS EVENING.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Tornado Warning | JAN | Rankin, Scott | 30 min |
| May 10, 7:21 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 22 min |
| May 10, 7:24 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 69 min |
| May 10, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 38 min |
| May 10, 8:15 PM CDT | Tornado Warning | JAN | Newton, Scott | 45 min |
| May 10, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 59 min |
| May 10, 9:03 PM CDT | Tornado Warning | JAN | Lauderdale, Newton | 57 min |
| May 10, 9:46 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 27 min |
| May 10, 9:51 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 37 min |
| May 11, 2:47 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 43 min |
| May 11, 3:27 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 63 min |
| May 11, 5:25 AM CDT | Flash Flood Watch | JAN | Adams, Bolivar, Carroll, Choctaw, Claiborne, Copiah and 17 more | 12 hr |
| May 11, 9:05 AM CDT | Flash Flood Warning | JAN | Washington | 5 hr |
| May 11, 10:39 AM CDT | River Flood Warning | JAN | Sharkey | 8 days |
| May 11, 2:33 PM CDT | River Flood Warning | JAN | Carroll, Leflore | 67 hr |
| May 11, 9:09 AM CDT | Flash Flood Warning | JAN | Morehouse | 6 hr |
| May 11, 2:58 PM CDT | Areal Flood Warning | JAN | Morehouse | 3 hr |
| May 11, 8:34 AM CDT | Flash Flood Warning | JAN | Ashley | 3 hr |
| May 11, 11:28 AM CDT | Flash Flood Warning | JAN | Ashley | 3 hr |
| May 11, 2:25 PM CDT | Areal Flood Warning | JAN | Chicot | 6 hr |
| May 11, 2:32 PM CDT | Areal Flood Warning | JAN | Ashley | 6 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.